RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 27, Number 11  


Ordinary Differential Equations
Uniform global controllability of a linear system with stationary random parameters
O. V. Baranova
1843
An efficient method for reducing a matrix to Jordan form
È. I. Grudo
1850
On the problem of distinguishing the center and focus in a certain case
S. A. Zolotarev
1852
Componentwise equiconvergence with a trigonometric series of expansions in root vector functions of the Schrödinger operator with a matrix non-Hermitian potential, all elements of which are only summable
V. A. Il'in
1862
On the Kneser problem for functional-differential equations
I. T. Kiguradze, D. I. Chichua
1879
Well-posed boundary value problems for a system of equations with infinite-dimensional pseudodifferential operators
I. F. Kurbyko
1892
Integration of generalized ordinary differential equations of approximation type in $R^n$
A. I. Panasyuk
1901
Limit cycles of an autonomous system with algebraic right-hand sides
D. S. Ushkho
1915
A problem on the conjugation of equations with a small parameter
M. Yu. Yunusov
1925

Partial Differential Equations
Solvability of a system of stationary Boussinesq equations
M. I. Gil'
1936
A two-phase problem with a free boundary for an equation of parabolic type in an infinite domain
Ya. V. Radyno, Dinh Phu Bong
1941
On the oblique derivative problem for harmonic functions that are regular in a half-space
A. Yanushauskas
1947

Numerical methods
Optimization with respect to accuracy of calculations of some sets of numerical methods based on linearization
V. A. Kurchatov
1959
On the construction of difference schemes for multidimensional parabolic equations on adaptive-time grids
P. P. Matus
1964

Short Communications
On some properties of divergent limit cycles
V. V. Amel'kin
1975
The Cauchy problem for differential equations in scales of continuously embedded Banach spaces
V. I. Nazarov
1976
Limit cycles of a quadratic system that has a particular integral in the form of a parabola
A. N. Novokhrost
1981
Bifurcations of a singular cone in two cases
V. P. Nozdracheva
1984
The converse of the mean-value theorem for the wave equation
I. P. Polovinkin
1987
Preservation of the characteristic vectors of a linear system under perturbation of its coefficients
O. P. Stepanovich
1990
On methods for investigating integro-differential equations
S. I. Temirbulatov
1994
Exact fundamental solutions of generalized axisymmetric equations
A. P. Chernyaev
1998
A criterion for the coexistence of a center and a focus of the equation $y'=(x+\lambda y+Q_3)/(-y+\lambda x+P_3)$
N. L. Shcheglova
2001

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
2006
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019